Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for migraine

I am suffering by severe migraine head aches often (past 20 years). past two years I am using Nicip plus tablet to get rid of severe head aches.. I am married and i get symptoms of pregnancy....last month also i took so much of nicp plus...it would affect my baby? i m worried much....how to get rid of this killer head aches during pregnancy without using such kind of tablets....also i have one more doubt i have got selected for conference in UK i m in India....can i fly during first trimester?
Fri, 12 Feb 2021
Report Abuse
General & Family Physician 's  Response
Hello,

You are suggested to get clinically examined by a gynae to assess if you are pregnant or not. Since you are getting the symptoms of pregnancy, get urine and blood test done along with a USG (Uterus) for the gestational age and well being of the fetus. Nicip plus is contraindicated in pregnancy. You should not take Nicip plus if you are pregnant. Migraine is often triggered by emotional factors, hormonal & dietary changes, environmental factors, etc. You are suggested to take food in time, avoid junk food, oily food, cheese, caffeine, citrus fruits, alcohol, etc. Stay well hydrated. Do not take stress. Take quality sleep. Stay away from depression, anxiety, excitement, etc. Avoid strong smell, stuffy rooms, bright lights, avoid extremes of environmental changes. Stay relaxed.

It is not advisable to travel by plane during the first trimester of pregnancy because of nausea and vomiting, feeling very tired during these early stages. There is no evidence that flying will cause miscarriage but risk of miscarriage is always higher in the first three months, women commonly take precaution. You are suggested to get clinically examined by a gynecoloqist and get complete medical check up for fitness done. Your being able to take flight depends upon your treating gynecologist and your fitness level.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Migraine


Suggest treatment for migraine

Hello, You are suggested to get clinically examined by a gynae to assess if you are pregnant or not. Since you are getting the symptoms of pregnancy, get urine and blood test done along with a USG (Uterus) for the gestational age and well being of the fetus. Nicip plus is contraindicated in pregnancy. You should not take Nicip plus if you are pregnant. Migraine is often triggered by emotional factors, hormonal & dietary changes, environmental factors, etc. You are suggested to take food in time, avoid junk food, oily food, cheese, caffeine, citrus fruits, alcohol, etc. Stay well hydrated. Do not take stress. Take quality sleep. Stay away from depression, anxiety, excitement, etc. Avoid strong smell, stuffy rooms, bright lights, avoid extremes of environmental changes. Stay relaxed. It is not advisable to travel by plane during the first trimester of pregnancy because of nausea and vomiting, feeling very tired during these early stages. There is no evidence that flying will cause miscarriage but risk of miscarriage is always higher in the first three months, women commonly take precaution. You are suggested to get clinically examined by a gynecoloqist and get complete medical check up for fitness done. Your being able to take flight depends upon your treating gynecologist and your fitness level. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician